ISSN:
 1937-5093

eISSN:
 1937-5077

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Kinetic & Related Models

December 2009 , Volume 2 , Issue 4

A special issue on Bifurcation Delay

Select all articles

Export/Reference:

A review of Boltzmann equation with singular kernels
Radjesvarane Alexandre
2009, 2(4): 551-646 doi: 10.3934/krm.2009.2.551 +[Abstract](1139) +[PDF](940.2KB)
Gevrey regularizing effect of the Cauchy problem for non-cutoff homogeneous Kac's equation
Nadia Lekrine and Chao-Jiang Xu
2009, 2(4): 647-666 doi: 10.3934/krm.2009.2.647 +[Abstract](891) +[PDF](246.5KB)
Existence and sharp localization in velocity of small-amplitude Boltzmann shocks
Guy Métivier and K. Zumbrun
2009, 2(4): 667-705 doi: 10.3934/krm.2009.2.667 +[Abstract](883) +[PDF](465.9KB)
Derivation of a gyrokinetic model. Existence and uniqueness of specific stationary solution
Ghendrih Philippe, Hauray Maxime and Anne Nouri
2009, 2(4): 707-725 doi: 10.3934/krm.2009.2.707 +[Abstract](956) +[PDF](249.8KB)

2017  Impact Factor: 1.219

Editors

Referees

Librarians

Email Alert

[Back to Top]